# SDR IPXA2023050193063

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 36,527 hours, 24,767 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30034
- Part serial: NA
- Condition: Dented
- Location: R/H Horiz, Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* REFERENCE DEFERRAL #D793083.  R/H HORIZONTAL STABILIZER UPPER PANEL DENT REPAIR.  EO84997 PERMANENT REPAIRREPAIRED PANEL IAW B757 SRM 55-10-01-1A.  IAW RCD SECTION TWO.
